# SDR CALA2025071406528

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 81,124 hours, 28,589 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF MASTER CAUTION DOOR ILLUMINATED  THEN WENT OUT. UNABLE TO DETERMINE WHICH DOOR TS SYSTEM REF FIM 52-10 TASK 801. PSEU LOGGED INTERMITTANT L1 DOOR FAULT, 52-71001, FUNCTION TESTED SYSTEM, REF SAME FIM, SYSTEM TESTS NORMAL.
